Some properties of reachable solutions of nonlinear elliptic equations with measure data
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 25 (1997) no. 1-2, pp. 375-396
Cet article a éte moissonné depuis la source Numdam
@article{ASNSP_1997_4_25_1-2_375_0,
author = {Dal Maso, Gianni and Malusa, Annalisa},
title = {Some properties of reachable solutions of nonlinear elliptic equations with measure data},
journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
pages = {375--396},
year = {1997},
publisher = {Scuola normale superiore},
volume = {Ser. 4, 25},
number = {1-2},
mrnumber = {1655522},
zbl = {1033.35034},
language = {en},
url = {http://geodesic.mathdoc.fr/item/ASNSP_1997_4_25_1-2_375_0/}
}
TY - JOUR AU - Dal Maso, Gianni AU - Malusa, Annalisa TI - Some properties of reachable solutions of nonlinear elliptic equations with measure data JO - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze PY - 1997 SP - 375 EP - 396 VL - 25 IS - 1-2 PB - Scuola normale superiore UR - http://geodesic.mathdoc.fr/item/ASNSP_1997_4_25_1-2_375_0/ LA - en ID - ASNSP_1997_4_25_1-2_375_0 ER -
%0 Journal Article %A Dal Maso, Gianni %A Malusa, Annalisa %T Some properties of reachable solutions of nonlinear elliptic equations with measure data %J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze %D 1997 %P 375-396 %V 25 %N 1-2 %I Scuola normale superiore %U http://geodesic.mathdoc.fr/item/ASNSP_1997_4_25_1-2_375_0/ %G en %F ASNSP_1997_4_25_1-2_375_0
Dal Maso, Gianni; Malusa, Annalisa. Some properties of reachable solutions of nonlinear elliptic equations with measure data. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 25 (1997) no. 1-2, pp. 375-396. http://geodesic.mathdoc.fr/item/ASNSP_1997_4_25_1-2_375_0/